# SDR FDEA201106212426

- Difficulty date: June 21, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827226
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 620, BL0 TO LBL 25 UPPER SURFACE HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-10-6 - FLOORBEAM BS 620 BL 0 - LBL 25.  CUTOUT DAMAGE AREA FLOORBEAM IAW SRM 53-10-8 - FABRICATED REPAIR PARTS IAW SRM 53-10-8 FIG 3.  TREATED & PRIMED IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 3.
